Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the approximation to integrable functions by integral functions


Author: H. Kober
Journal: Trans. Amer. Math. Soc. 54 (1943), 70-82
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1943-0008262-9
MathSciNet review: 0008262
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1943-0008262-9
Article copyright: © Copyright 1943 American Mathematical Society